advertisement
Question
Posted by: Kelly | 2009/10/26

Condoms& wetness

Hi , Bf and I have become sexually active with penetrative sex for the last 7 months.I am on the pill.However we still use condoms at times.Only the times we do use condoms , I find that my entire vaginal area..lips &  clitoris remains " plump"  and I stay wet for 5-6 hours.Three frinds on mine use the same type of condoms and they have not exerienced what I do! We have tried diffrent brands of condoms too..but still the same for me.Its not causing any problems , just little embarassing in gym showers / change rooms. Has anyone got any mature advice on this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It might be that the friction and rubbing during sex with the condom could contribute to the swelling. Furthermore your body might be trying to compensate for the friction by excreting more vaginal fluids. It might be worth it to apply extra artificial lubrication an see if that has an effect. If you continue experiencing discomfort you might want to approach your medical doctor about it.

You are welcome to contact our helpline – 0860100262 where you could be assisted to get in touch with a medical practitioner as close a possible to you or visit our website – www.sexuahealth.co.za.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Kelly | 2009/10/28

Ja...how can I get this checked out? Hope not by going to a DOC..lol

Reply to Kelly
Posted by: sexologist | 2009/10/28

It might be that the friction and rubbing during sex with the condom could contribute to the swelling. Furthermore your body might be trying to compensate for the friction by excreting more vaginal fluids. It might be worth it to apply extra artificial lubrication an see if that has an effect. If you continue experiencing discomfort you might want to approach your medical doctor about it.

You are welcome to contact our helpline – 0860100262 where you could be assisted to get in touch with a medical practitioner as close a possible to you or visit our website – www.sexuahealth.co.za.

Reply to sexologist
Posted by: Ja | 2009/10/26

I wonder if you dont perhaps have a latex sensitivity issue?

Reply to Ja

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement